# SDR A6WA200740167

- Difficulty date: March 31, 2007
- Submitted: April 10, 2007
- Operation: Air carrier
- Aircraft: N451AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7832
- Aircraft time: 8,659 hours, 7,800 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FS 621.00 TO FS 625.30 INTERCOSTAL AT STR 14R IS CRACKED NEAR RADIUS APPROX .9 INCH LONG.  (K)  [SUP 05-01-07]  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL FROM 621 TO 625.30 AT STRINGER 14R IAW CRJ 200 SRM 51-42-06.  (M)
